# SDR AUS20011190

- Difficulty date: August 28, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER FUSELAGE KEEL BEAM CHORDS CORRODED BEYOND LIMITS IN AREA LOCATED BETWEEN BS 663 AND BS 720.
